# SDR SWAA2013030713440

- Difficulty date: February 28, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 17,796 hours, 10,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: B9842
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RIGHT OVERWING EXIT SIGN BROKEN.  REPLACED EXIT SIGN COVER IAW MM.
